# SDR R61A201401020003

- Difficulty date: January 2, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N34NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4340
- Aircraft time: 5,862 hours, 5,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974102003
- Condition: Leaking
- Location: Hyd System
- Part time: 5,862 hours, 5,658 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  NR 1 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED ON THE CAUTION AND WARNING PANEL.  FOLLOWED QRH AND PERFORMED A NO-BRAKE LANDING.  EMERGENCY WAS DECLARED.  LANDED SAFELY.   FOUND NR 1 HYD SYSTEM FLUID NEARLY DEPLETED.  SYSTEM SERVICED AND ACFT DISPATCHED.  FLUID LOST AGAIN ON A SUBSEQUENT FLIGHT AND TROUBLESHOOTING FOUND LEAKING PRESSURE LINE.  REMOVED AND REPLACED PER AMM 20-20-11.  OPS AND LEAK CHECKED GOOD.
